Follow
Mirna Džamonja
Mirna Džamonja
IRIF: CNRS et Université de Paris-Cité
Verified email at irif.fr - Homepage
Title
Cited by
Cited by
Year
Parametrized♢ principles
J Moore, M Hrušák, M Džamonja
Transactions of the American Mathematical Society 356 (6), 2281-2306, 2004
1212004
On-triangleleft^*maximality
M Džamonja, S Shelah
Annals of Pure and Applied Logic 125 (1-3), 119-158, 2004
852004
On squares, outside guessing of clubs and I< f [λ]
M Dzamonja, S Shelah
Fund. Math 148 (2), 165-198, 1995
481995
Universal graphs at the successor of a singular cardinal
M Džamonja, S Shelah
The Journal of Symbolic Logic 68 (2), 366-388, 2003
402003
Properties of the Class of Measure Separable Spaces
M Džamonja, K Kunen
Fundamenta Mathematicae 147 (3), 261-277, 1995
38*1995
Club guessing and the universal models
M Džamonja
Notre Dame J. Formal Logic 46 (3), 283-300, 2005
372005
On the existence of universal models
M Džamonja, S Shelah
Archive for Mathematical Logic 43, 901-936, 2004
36*2004
Measures on compact HS spaces
M Džamonja, K Kunen
Fundamenta Mathematicae 143 (1), 41-54, 1993
361993
A framework for forcing constructions at successors of singular cardinals
J Cummings, M Džamonja, M Magidor, C Morgan, S Shelah
Transactions of the American Mathematical Society 369 (10), 7405-7441, 2017
252017
Diamond (on the regulars) can fail at any strongly unfoldable cardinal
JD Hamkins, M Džamonja
Annals of Pure and Apllied Logic 144 (1-3), 83-95, 2006
23*2006
Similar but not the same: various versions of♣ do not coincide
M Džamonja, S Shelah
The Journal of Symbolic Logic 64 (1), 180-198, 1999
231999
A consistency result on weak reflection
J Cummings, M Džamonja, S Shelah
Fundamenta Mathematicae 148, 91-100, 1995
231995
Saturated filters at successors of singulars, weak reflection and yet another weak club principle
M Džamonja, S Shelah
Annals of Pure and Applied Logic 79 (3), 289-316, 1996
221996
On bases in Banach spaces
T Bartoszynski, M Džamonja, L Halbeisen, E Murtinová, A Plichko
Studia Mathematica 170 (2), 147-171, 2005
212005
Strictly positive measures on Boolean algebras
M Džamonja, G Plebanek
The Journal of Symbolic Logic 73 (4), 1416-1432, 2008
202008
A partition theorem for a large dense linear order
M Džamonja, JA Larson, WJ Mitchell
Israel Journal of Mathematics 171, 237-284, 2009
192009
On properties of theories which preclude the existence of universal models
M Džamonja, S Shelah
Annals of Pure and Applied Logic 139 (1-3), 280-302, 2006
192006
♣ does not imply the existence of a Suslin tree
M Džamonja, S Shelah
Israel Journal of Mathematics 113 (1), 163-204, 1999
141999
On Efimov spaces and Radon measures
M Džamonja, G Plebanek
Topology and its Applications 154 (10), 2063-2072, 2007
132007
Chain models, trees of singular cardinality and dynamic EF-games
M Džamonja, J Väänänen
Journal of Mathematical Logic 11 (01), 61-85, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20